The index of linear differential-algebraic equations with properly stated leading term. März, R. Results in Mathematics, 42:308–338, 2002. bibtex @Article{ Marz_2002ab,
author = {März, Roswitha},
file = {Marz_2002ab.pdf},
journal = {Results in Mathematics},
keywords = {dae,index,tractability},
langid = {english},
pages = {308--338},
title = {The index of linear differential-algebraic equations with properly stated leading term},
volume = {42},
year = {2002},
shortjournal = {Results. Math.}
}
Downloads: 0
{"_id":"2vGJQCSt9MgTvbHEr","bibbaseid":"mrz-theindexoflineardifferentialalgebraicequationswithproperlystatedleadingterm-2002","authorIDs":[],"author_short":["März, R."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["März"],"firstnames":["Roswitha"],"suffixes":[]}],"file":"Marz_2002ab.pdf","journal":"Results in Mathematics","keywords":"dae,index,tractability","langid":"english","pages":"308–338","title":"The index of linear differential-algebraic equations with properly stated leading term","volume":"42","year":"2002","shortjournal":"Results. Math.","bibtex":"@Article{ Marz_2002ab,\n author = {März, Roswitha},\n file = {Marz_2002ab.pdf},\n journal = {Results in Mathematics},\n keywords = {dae,index,tractability},\n langid = {english},\n pages = {308--338},\n title = {The index of linear differential-algebraic equations with properly stated leading term},\n volume = {42},\n year = {2002},\n shortjournal = {Results. Math.}\n}\n\n","author_short":["März, R."],"key":"Marz_2002ab","id":"Marz_2002ab","bibbaseid":"mrz-theindexoflineardifferentialalgebraicequationswithproperlystatedleadingterm-2002","role":"author","urls":{},"keyword":["dae","index","tractability"],"downloads":0,"html":""},"bibtype":"article","biburl":"http://dl.schoeps.org/database.bib","creationDate":"2019-12-26T16:51:17.662Z","downloads":0,"keywords":["dae","index","tractability"],"search_terms":["index","linear","differential","algebraic","equations","properly","stated","leading","term","märz"],"title":"The index of linear differential-algebraic equations with properly stated leading term","year":2002,"dataSources":["P4aBgbzF45TWvxzbZ"]}